# SDR SWAA2025092307645

- Difficulty date: August 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE, IRSS 181, RT WING.  REPLACED THE CORRUGATED PLATE AND FASTENERS IAW SRM 51-10-02 ITEM 9, AND SRM 51-40-02.
